And the saga continues...

Discussion in 'Suicidal Thoughts and Feelings' started by Sad Rabbit, Sep 24, 2009.

Thread Status:
Not open for further replies.
  1. Sad Rabbit

    Sad Rabbit Account Closed

    I don't know why I'm writing anything here, having said I wouldn't.

    But here I am with the next exciting episode in my downward spiral into whatever crap awaits in my miserable life.

    So I decided - with good reason - to stop my Prozac. With a swollen lump under my arm, hair loss and a desire to inflict violence onto anyone who said the wrong thing to me, I decided that my life is miserable enough without having it artifically induced. So I binned them.

    Today I have been given Citalopram and have read the chamber or horrors that is the long list of potential side effects this junk has. Needless to say, I don't want to take it. Is the idea of all these drugs to give you all sorts of nasty side-effects that it will take my mind off the fact I want to kill myself??
    Besides, Citalopram is safe in OD's. What use is that to me?

    So I've given up. I attempted a few weeks ago and no one has paid the slightest bit of interest or attention despite the fact how close I came. No therapy or nothing. More useless pills.

    I'll just sit here and spend whatever time there is searching for a way out. I've spent years searching for any form of contentment or even a bit of happiness.....doesn't exist, so I won't bother looking for it.

    Why am I writing this?? Just fulfilling the need to vent a little I guess.
  2. Chargette

    Chargette Well-Known Member

    You are welcome here. We all need to vent and many do so here. Keep coming back. It helps many of us and can help you too.
  3. shefallsasleep

    shefallsasleep Well-Known Member

    I am on citalopram and when I read the side effects I was like noooo waaay but I thought I'd give it and a go and so far I havent had anything to bad, first night I took it I woke up feeling really head spinny like I was drunk, and couldn't sleep properly and woke up about every 30 mins of sleep! Then I got up in the morning and once I was up and about I felt really nauseous and kept having to run to the toilet retching! It is now Day 3 and I am shattered and have no appetite but apart from that I havent experienced any of the horror stories I read! Anyway if you change your mind and decide to give them ago don't let the side effects put you off x
  4. shades

    shades Staff Alumni

    I'm sure you know this already. But most of those side effects listed were experienced by only 1 in a hundred or 1 in a thousand people. So the FDA requires that they be listed. My mother and a cousin were on Citalopram for years and suffered no terrible side effects. They both switched to other AD's but had success with Citalopram. You could try it out and if you find that the side effects are overwhelming, you can stop (by weaning off them slowly).
  5. WildCherry

    WildCherry Staff Member ADMIN

    I'm really glad you posted. I hadn't seen you around in a while and was hoping you were okay.

    I agree with Shades; those side effects have to be listed, even if it was only 1 person who experienced them. And a lot of side effects only last for a few days.
  6. itmahanh

    itmahanh Senior Member & Antiquities Friend

    Graham I'm glad you are back posting what you need to get out. Trying to keep it in only validates the darkness your depression creates. You know you have several members here that care and will try to support you through this anyway we can. So dont struggle alone. Please let those that can listen and help.

    As for the meds, yes I agree, all possible side effects must be listed. It usually will state too that if you develope anything not listed to contact your doctor immediately. It really is for the pharmacuticals protection rather than yours. Even maybe a bit of a scare tactic to make sure that people are taking the meds correctly.

    You are a very gifted talented person. Your ability to put into words what you are holding in your head and heart is wonderful. Have you ever considered writing a novel or poetry and have it published? Maybe something you could use as a tool to help you through this. A way to voice what you are experiencing and maybe one day even a way to help someone else through their Hell too.
  7. Sad Rabbit

    Sad Rabbit Account Closed

    Thanks for all the posts.

    But I still don't feel happy taking this. In fact I have decided I will not persue any further 'medical' treatment of any sort. I have been feeling like this for a number of months now and all I get is apathy from so-called doctors who are too quick to hand out meds and get me out of the way. Okay - you've succeeded - I'll keep out of the way and not waste your time with my trivial little problems.

    I'll do what I've always had to do - cope with this alone. I just want the means and then I'll be out the way and it will be up to others to throw my putrid corpse onto whatever nearest shit-pile anyone can find.

    Yeh, I feel really pissed at life right now. Things are going very badly for me. Home, work, life...its all utter crap. Its getting worse and looks as if things are going to get seriously bad in the near future.

    So what the hell is the point of it all??

    Itmahanh > As for writing a book? Sorry - I've been there, done that. Had the humiliation and the piss-taking. Never to it again. If I had anything like a faint hint of talent for writing, I wouldn't be stuck in the utterly humiliating crap job I have now and I would maybe think that there is something in life worth living for. But thats never going to happen. Thanks anyway.
  8. Angelo_91

    Angelo_91 Well-Known Member

    Hey thats what I did. I used to take pills but then I said fuck it and took the depression and anxiety on. I wanted to feel the lowest low, I gave up already. I feel Citalopram did nothing for me but have a nocebo effect.
Thread Status:
Not open for further replies.